# SDR CA121213004

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 19,133 hours
- Engine: Lyc O320D2J
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05120118
- Condition: Cracked
- Location: Bs 180
- Part time: 190,898 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD STA 108 CRACKED AT 2 PLACES.
